# SDR ASAA1159935

- Difficulty date: June 28, 2011
- Submitted: June 30, 2011
- Operation: Air carrier
- Aircraft: N586AS
- Make and model: Boeing 737890
- Aircraft serial: 35189
- Aircraft time: 14,144 hours, 4,575 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Unknown
- Condition: Malfunctioned
- Location: Autothrottle Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AUTO THROTTLES WILL NOT REMAIN ENGAGED.  PERFORMED A/T BITE TEST FOUND F/C 22 31687 ASM NR 1 PER FTD 22 039 AND MT 22 039 CYCLED CB FOR AUTOTHROTTLE DC1.  PERFORMED A/T SERVO MOTOR AND CURRENT STATUS TEST NO FAULTS.  ALSO TORQUE MOTOR TEST NO FAULTS.
